Multiplicative loops of 2-dimensional topological quasifields

Giovanni Falcone, Karl Strambach, Ágota Figula

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We determine the algebraic structure of the multiplicative loops for locally compact 2-dimensional topological connected quasifields. In particular, our attention turns to multiplicative loops which have either a normal subloop of positive dimension or which contain a 1-dimensional compact subgroup. In the last section, we determine explicitly the quasifields which coordinatize locally compact translation planes of dimension 4 admitting an at least 7-dimensional Lie group as collineation group.
Original languageEnglish
Pages (from-to)2592-2620
Number of pages29
JournalCommunications in Algebra
Volume44
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Multiplicative loops of 2-dimensional topological quasifields'. Together they form a unique fingerprint.

Cite this